question-icon

Can One Conceive While On Siphene And Naturogest?

default
Posted on Mon, 28 Dec 2015
Question: Hi,
Iam married for past 7 months.we are trying to conceive.Iam on pills.Iam taking siphene - 50 tablet from 3rd of my periods for 5 days and Naturogest - 200 tablet from 18th day of my periods for 5 days.
But still unable to conceive.What could be the reason?
doctor
Answered by Dr. Mahesh Koregol (10 minutes later)
Brief Answer:
Evaluation required

Detailed Answer:
Hello,

Thanks for your query.

I have read you query and I understand your concerns about infertility.

Following is my reply:

1) It is difficult to say why you have not conceived without doing evaluation.

2) Please get HSG ( Hysterosalpingogram ) test done to assess your tubal patency.

3) Get semen analysis of your husband. It is important to assess the sperms.

I hope I answered you query and addressed your concerns.

Let me know if you wish to ask any further questions. I will be glad to help you.

Regards,
Dr. Mahesh Koregol

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Mahesh Koregol

Infertility Specialist

Practicing since :2000

Answered : 3811 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

152 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Can One Conceive While On Siphene And Naturogest?

Brief Answer: Evaluation required Detailed Answer: Hello, Thanks for your query. I have read you query and I understand your concerns about infertility. Following is my reply: 1) It is difficult to say why you have not conceived without doing evaluation. 2) Please get HSG ( Hysterosalpingogram ) test done to assess your tubal patency. 3) Get semen analysis of your husband. It is important to assess the sperms. I hope I answered you query and addressed your concerns. Let me know if you wish to ask any further questions. I will be glad to help you. Regards, Dr. Mahesh Koregol